MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT HOODED 32/PE HC LINER C; HOODED HC PE LINER

MEDACTA INTERNATIONAL SA LINER: MPACT HOODED 32/PE HC LINER C; HOODED HC PE LINER
Model Number 01.32.3239HCAT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 09.Sep.2020 lot 185991: (b)(4) items manufactured and released on 27-sep-2018.Expiration date: 2023-09-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional item involved in the event, batch review performed on 09 september 2020.Ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot.188242.Lot 188242: (b)(4) items manufactured and released on 22-jan-2019.Expiration date: 2024-01-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Stem: masterloc 01.39.206 cementless ti coated lat stem size 6 (k151531) lot.184011.Lot 184011: (b)(4) items manufactured and released on 02-oct-2018.Expiration date: 2023-09-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Cup: mpact 01.32.148dh acetabular shell ø48 two-holes (k1328799) lot.187891.Lot 187891: (b)(4) items manufactured and released on 20-feb-2019.Expiration date: 2024-02-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed after 1 year and 3 months after the previous revision due to signs of infection and the pathogen is unknown.The surgeon removed all components and implanted an antibiotic spacer.The surgery was completed successfully.The previous revision surgery was performed due to infection as well.The head and liner were replaced.

Brand Name
LINER: MPACT HOODED 32/PE HC LINER C
Common Device Name
HOODED HC PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10585023
Report Number3005180920-2020-00646
Device Sequence Number16458107
Product Code LPH
UDI-Device Identifier07630030811838
UDI-Public07630030811838
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/16/2023
Device Model Number01.32.3239HCAT
Device Catalogue Number01.32.3239HCAT
Device Lot Number185991
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2020
Initial Report FDA Received Date09/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;